Homotopy type of $bold H$-Spaces with Finitely Generated Mod $p$ Cohomology

C. Broto, J.A. Crespo, L. Saumell

Research output: Working paper

Original languageUndefined/Unknown
Publication statusPublished - 1 Nov 1998

Publication series

NamePrepublicacions del Departament de Matemàtiques
No.23
Volume1998

Cite this

Broto, C., Crespo, J. A., & Saumell, L. (1998). Homotopy type of $bold H$-Spaces with Finitely Generated Mod $p$ Cohomology. (Prepublicacions del Departament de Matemàtiques; Vol. 1998, No. 23).